MathSciNet Relay Station
MathSciNet bibliographic data
MR2335435 65H05
Kou, Jisheng On Chebyshev-Halley methods with sixth-order convergence for solving non-linear equations. Appl. Math. Comput. 190 (2007), no. 1, 126–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement